MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ LARGE, 30°", LARGE LOOP, 24 FR., 12°-30°, F; WA47507S

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ LARGE, 30°", LARGE LOOP, 24 FR., 12°-30°, F; WA47507S
Model Number WA47507S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tcr, therapeutic procedure the plasma loop fell into the patient's uterus.The fallen device flowed out of the body with the irrigation fluid and has been retrieved and no additional device was used.The procedure was completed with an olympus back-up device with a delay of less than 30 minutes without any reports of harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of this complaint is traced to cause traced to component failure expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information provided by the customer.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP ¿ LARGE, 30°", LARGE LOOP, 24 FR., 12°-30°, F
Common Device Name
WA47507S
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key24507450
Report Number3007960282-2026-00040
Device Sequence Number13290676
Product Code JOS
UDI-Device Identifier14042761085073
UDI-Public14042761085073
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47507S
Device Lot Number1000187678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown